# SDR SWAA2024083031206

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR AFT ASSIST HANDLE LOOSE 2024-459040<[01] CORRECTLY INSTALLED L1 ENTRY DOOR AFT ASSIST HANDLE IAW B737-700 AMM SUBTASK 25-21-31-420-007;[02] CERTIFIED STEP
